Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Is lump under my right arm caused due to estrogen and progesterone oil shots during pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
I'm 41. I'm 16 weeks pregnant after ivf. I took estrogen for 12 weeks and just disco progesterone oil shots QD last night. I have had a lump under my right arm in the middle of armpit for three weeks. Can these meds cause this? I'm seeing my ob Monday.
Posted Thu, 6 Feb 2014 in Pregnancy
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: These drugs are unlikely to cause a lump Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this lump that you observed. I am very happy to know you had a successful IVF and looking forward to a successful pregnancy and delivery. The drugs used after IVF simply reproduce what happens during early pregnancy and should not cause such a finding lest all pregnant women would go down with it. A swelling in the armpit can be caused by a swollen lymph node, abscess, accessory breast tissue(during pregnancy, as the breast increases in a size,persons with accessory breast tissue in the armpits observe a swelling, too), etc. However, it would be difficult to make a final call as to what the exact problem is without examination. I will suggest you report this to your OBGYN and let him/her examine it and provide more information on this. There is no emergency to go in earlier. Just use the scheduled visit to get this addressed, too. I hope this addresses your query fully. Thank you so much for using our services and please feel free to ask for clarifications if need be. I wish you the best of health and above a healthy pregnancy and a successful delivery, Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor